Article Text

Download PDFPDF
Rivaroxaban induced necrolytic acral erythema
  1. Yashdeep Singh Pathania,
  2. Anil Budania
  1. Dermatology, All India Institute of Medical Sciences, Jodhpur, Rajasthan, India
  1. Correspondence to Dr Anil Budania,Dermatology, All India Institute of Medical Sciences Jodphur, Jodhpur, Rajasthan, India; anilbuddy25{at}gmail.com

Statistics from Altmetric.com

A 36-year-old man, a defence personnel by profession serving in high altitude area having history of an episode of pulmonary embolism 1 month back with no other comorbidity, was taking rivaroxaban 20 mg/day as prescribed by the physician, presented with mild itchy hyperpigmented to erythematous plaques over bilateral dorsum of feet in a sandle-like pattern (figures 1 and 2). Few of the plaques had brown-coloured crusts. All routine investigations were within …

View Full Text

Footnotes

  • Collaborators Y S Pathania.

  • Contributors YSP prepared the manuscript and AB did the overall supervision.

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Patient consent for publication Obtained.

  • Provenance and peer review Not commissioned; externally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.